# SDR ASAA2018121827475

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,788 hours, 12,273 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299050
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 3'O CLOCK STRUT HARNESS MW0311 CHAFED. GROUNDED - YES. REMOVED AND REPLACED 3 O CLOCK STRUT HARNESS PER AMM 73-21-06-000-802-F00 AND 73-21-06-400-802-F00. OPS CHECKS OF MW0311. NO DEFECTS NOTED.
